Journal of Service Science and Management

Vol.3 No.4(2010), Paper ID 3407, 8 pages

DOI:10.4236/jssm.2010.34058

 

Transient Little’s Law for the First and Second Moments of G/M/1/N Queue Measures

 

Avi Herbon, Eugene Khmelnitsky

 

 

Copyright © 2010 Avi Herbon, Eugene Khmelnitsky et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Herbon and E. Khmelnitsky, "Transient Little’s Law for the First and Second Moments of G/M/1/N Queue Measures," Journal of Service Science and Management, Vol. 3 No. 4, 2010, pp. 512-519. doi: 10.4236/jssm.2010.34058.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.